MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INDUSTRIES, INC. DEROYAL; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 89-5525
Health Effect - Clinical Code No Information (3190)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
A percutaneous tray pack was opened.Inside the pack, there were 7 small sponges when there should have only been 5.The small sponges were removed from the field and placed in a bag with the packaging label for the pack and given to the charge nurse.

Brand Name
DEROYAL
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key7880956
Report Number7880956
Device Sequence Number1837421
Product Code OEQ
UDI-Device Identifier00749756640473
UDI-Public(01)00749756640473
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/11/2018
Report Date (Section F) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-5525
Device Lot Number47941027
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/11/2018